Generating semigroups for complete atomistic ortholattices.
Semigroup forum, Tome 47 (1993) no. 2, pp. 36-47
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1993__47_2_135252,
author = {R.R. Zapatrin},
title = {Generating semigroups for complete atomistic ortholattices.},
journal = {Semigroup forum},
pages = {36--47},
year = {1993},
volume = {47},
number = {2},
zbl = {0779.06007},
url = {http://geodesic.mathdoc.fr/item/SF_1993__47_2_135252/}
}
R.R. Zapatrin. Generating semigroups for complete atomistic ortholattices.. Semigroup forum, Tome 47 (1993) no. 2, pp. 36-47. http://geodesic.mathdoc.fr/item/SF_1993__47_2_135252/